SYNTHES GMBH 14MM/130 DEG TI CANN TFNA 340MM/LEFT-STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Catalog Number |
04.037.455S |
| Medical Device Problem Codes |
Material Discolored (1170); Tear, Rip or Hole in Device Packaging (2385); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date in 2024.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the implants in question were damaged.The boxes that contained the items had gotten wet, caused the boxes to discolor and fall apart.The instruments were stripped.There was no patient or procedure involvement.No further information is available.This report is for a 14mm/130 deg ti cann tfna 340mm/left-sterile.This is report 3 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 04.037.455s, lot 32p1587: manufacturing location: monument.Manufacturing date: december 18, 2019.Expiration date: november 30, 2029.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.D9, h3, h6: a product investigation was completed: visual analysis of the returned sample revealed that has the package damage.It was observed that the box was exposed to an unknown liquid; therefore, the packaging started to deformed and discolored.The packages were opened, and it was observed that the implant had no damage, the sterile packaging had no issues.The reported allegation of stripped cannot be confirmed.A dimensional inspection for the device was unable to be performed due to post manufacturing damage.The current and manufactured to drawings were reviewed.The root cause of the complaint condition cannot be traced to a manufacturing facility.However, once the product leaves depuy synthes control, it is unknown what environment conditions the packaged products are exposed to during that time.Therefore, the suspected cause is traced to transport/storage outside of depuy synthes control.The received condition of the device confirmed the reported allegation.The overall complaint was confirmed as the observed condition would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/storage, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.